Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Realization of graded monomial ideal rings modulo torsion

Tseleung So and Donald Stanley

Algebraic & Geometric Topology 23 (2023) 733–764
Bibliography
1 J Aguadé, Realizability of cohomology algebras: A survey, Publ. Sec. Mat. Univ. Autònoma Barcelona 26 (1982) 25 MR768361
2 K K S Andersen, J Grodal, The Steenrod problem of realizing polynomial cohomology rings, J. Topol. 1 (2008) 747 MR2461854
3 A Bahri, M Bendersky, F R Cohen, S Gitler, The polyhedral product functor: a method of decomposition for moment-angle complexes, arrangements and related spaces, Adv. Math. 225 (2010) 1634 MR2673742
4 A Bahri, M Bendersky, F R Cohen, S Gitler, The geometric realization of monomial ideal rings and a theorem of Trevisan, Homology Homotopy Appl. 15 (2013) 1 MR3117384
5 V M Buchstaber, T E Panov, Toric topology, 204, Amer. Math. Soc. (2015) MR3363157
6 S E Dickson, A torsion theory for abelian categories, Trans. Amer. Math. Soc. 121 (1966) 223 MR191935
7 Y Félix, S Halperin, J C Thomas, Adams’ cobar equivalence, Trans. Amer. Math. Soc. 329 (1992) 531 MR1036001
8 R Fröberg, A study of graded extremal rings and of monomial rings, Math. Scand. 51 (1982) 22 MR681256
9 L Fuchs, Infinite abelian groups, I, 36, Academic (1970) MR0255673
10 W S Massey, A basic course in algebraic topology, 127, Springer (1991) MR1095046
11 J McCleary, A user’s guide to spectral sequences, 58, Cambridge Univ. Press (2001) MR1793722
12 D Notbohm, Spaces with polynomial mod-p cohomology, Math. Proc. Cambridge Philos. Soc. 126 (1999) 277 MR1670237
13 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
14 N E Steenrod, The cohomology algebra of a space, Enseign. Math. 7 (1961) 153 MR160208
15 A J Trevisan, Generalized Davis–Januszkiewicz spaces, multicomplexes and monomial rings, Homology Homotopy Appl. 13 (2011) 205 MR2803872